# SDR 2007UALA02523

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 27,631 hours, 7,537 cycles
- Engine: Pwa PW4052
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST LEFT ENGINE DRIVEN HYD PUMP.    [08-08-07]    REPLACED LEFT HYD ENG PUMP PER MM 29-11-05. OPS CKS OK. NO LEAKS AFTER SHUTDOWN.  AFTER LT HYDRAULIC EDP CHANGE FOUND PUMP LOW PRESSURE LIGHT AND EICAS MSG   REPLACED EDP PRESSURE SWITCH.  ALSO, REPLACED CONNECTOR ON LT ENGINE HYDRAULIC PUMP DEPRESSURATION VALVE. CHECKS GOOD DURING AND AFTER ENG RUN. NO LEAKS AFTER SHUTDOWN.  AIRCRAFT RECEIVED VERIFICATION FLIGHT CHECK AND SYSTEMS OK FOR ETOPS.
